Extra Etopiryna x 10 tab., anti inflammatory, analgesic, antipyretic

Other


£8.99 £20.00




  • Etopiryna Extra is an effective drug with analgesic, anti inflammatory and antipyretic. Its effectiveness derives from the combination of up to three active ingredients: aspirin, acetaminophen and caffeine.

Composition: 
The active substance per tablet: acetylsalicylic acid - 250 mg paracetamol - 200mg caffeine - 50mg. Other ingredients: corn starch; microcrystalline cellulose; hydrogenated castor oil; alumina, calcined.

Action:
Multi medicinal product Etopiryna Extra is recommended due to its anti-inflammatory, analgesic and antipyretic which provides aspirin and paracetamol. Their addition increases the analgesic effect of the drug contained in caffeine.

Application:
The medicinal product Etopiryna Extra indicated for use in the case of headache, including migraine, and other types of pain of moderate intensity, in particular of inflammatory origin.

Additional information:
Keep out of the reach of children, at room temperature. While taking is not allowed to drink alcohol.

Contraindications
not be used in case of hypersensitivity to any component of a drug or sensitivity to other non-steroidal anti-inflammatory drugs, which are accompanied by bronchoconstriction, rhinitis, urticaria, shock. Do not use in patients with asthma, chronic respiratory disease, hay fever or nasal congestion. Do not use if: the active stomach ulcers and / or duodenal ulcers, inflammatory or gastrointestinal bleeding; severe liver failure, kidney or heart; arrhythmias; insomnia; blood coagulation disorders (not also be used in patients treated concomitantly with anticoagulants); patients with glucose-6-phosphate dehydrogenase deficiency; patients receiving concomitant methotrexate 15 mg per week (or more). Do not use in pregnant women, lactating women, children under 16 years of age.

Side effects
during treatment some undesirable effects may occur: disorders of blood and lymphatic system thrombocytopenia, anemia due mikrokrwawień gastrointestinal hemolytic anemia in patients with glucose-6-phosphate dehydrogenase deficiency, leukopenia, agranulocytosis, eosinopaenia, methemoglobinemia, thrombocytopenia , an increased risk of bleeding, prolonged bleeding time, prothrombin time; Immune system disorders: hypersensitivity reactions: itching, rash, urticaria, erythema, Stevens-Johnson syndrome, angioedema, bronchoconstriction, shock; Nervous system disorders: headache, insomnia; eye disorders visual disturbances; Ear and labyrinth disorders: tinnitus, hearing impairment, dizziness, reversible hearing loss, noise and ringing in the ears are the first symptoms of salicylate poisoning; disorders of the heart and vascular disturbances edema, hypertension, heart failure; Respiratory, thoracic and mediastinal disorders: pulmonary edema noncardiac, bronchospasm in patients with aspirin and other nonsteroidal anti-inflammatory drugs; gastrointestinal indigestion, heartburn, feeling of fullness or burning in the upper abdomen, nausea, vomiting, diarrhea, anorexia, abdominal pain, gastrointestinal bleeding, gastric mucosal damage, reactivation of gastric ulcers, perforations, pancreatitis, gastric ulcer occurs 15% of patients receiving long-term aspirin; disorders of the liver and biliary tract: focal necrosis of liver cells, tenderness and enlargement of the liver (especially in patients with juvenile rheumatoid arthritis, systemic lupus erythematosis, rheumatic fever, or liver disease), transient increases in serum transaminases, alkaline phosphatase and bilirubin ; disorders of the skin and subcutaneous tissue: skin eruptions of various kinds, itching, blisters, or purpura rare, have been reported very rare cases of severe skin reactions; Renal and urinary disorders: proteinuria, leukocytes and erythrocytes in urine, nephropathy, renal papillary necrosis, interstitial nephritis, in the case of overdose significant decrease in creatinine clearance or acute tubular necrosis of the kidney; General disorders and administration site conditions: pyrexia.

Dosage:
It is recommended to be used in accordance with the guidelines of the doctor or the directions on the leaflet. Taken orally after a meal, drink plenty of water. Adults, adolescents over 16 years of age: 1-2 tablets 3 times a day. It is recommended to use the lowest effective dose. The maximum daily dose - 6 tablets. It is a drug for use in an ad hoc, without consulting a doctor is not used for more than 3 days, with persistent symptoms is necessary to visit a doctor.